Very tired, having rapid heart beat and eyes are watery. What could be the problem? - Online Doctor Chats
How can I help you?
hello Doctor ,Good morning!
I am 26 of age and very recently i climbed an small hill ,all of a sudden i was very tired,and my heart was beating very fast and even my eyes started getting watery and i felt like i am gona collapse
then i sat for some Time drink some fruit juice and was ready2 go
what need to be checked?
sir , you there?
A cardiac issue is less likely thought.
I wouldn't be able to predict the cause or its seriousness
based on history alone.
You may consult a doctor if the symptoms repeat again.
Have you followed?
ok,now what check up would you sugest?
I would suggest you to undergo check after a physicial check up by a physician/
The problem may be just an isolated event
due to physical exhaustion and dehydration
ok,and i dont do any exercise as well
I understand what you say, but the possibilities for the fainting spell that you had while climbing cannot be predicted now
especially when you are fine now.
A physical examination can provide clues if the problem needs to be probed by tests or not.
Hope it is clear to you.
Do you have any questions?
Are you there?
can i know the Hospitals
to check in?
yes sir i am
You need to visit an experienced physician and not a hospital.
ok,thanks sir,i am through
You can see a local physician nearby before planning to visit multispeciality hospital.
Nice talking to You!
Thanks for consulting me.
Bye for nwo.
*bye for now.
Related questions you may be interested in
People also viewed
- Heart flutters when adderall wears off
- Lump in throat feeling and adderall
- What could be the reason for rapid heart beat
- What are the symptoms of rapid heart beat
- Would angina hurt to breath in
- Difference btwn angina and gas pain
- Rapid heart beats causing dizziness what could it be
- Is burping a sign of angina
- Does adderall make false pregnancy results
- Can smoking canibus trigger angina
- Adderall used for gastroparesis
- Can gas cause angina
- Adderall and chest pain or heart
- Breathing problems and rapid heart beat
- Rapid heart beat in gallbladder problems